Authors: Jovanović, Dejan
Mladenović, Nenad 
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Variable neighborhood search for the probabilistic satisfiability problem
Journal: Metaheuristics
Series/Report no.: Operations Research: Computer Science Interfaces Series
Volume: 39
First page: 173
Last page: 188
Issue Date: 1-Dec-2007
Rank: M14
ISBN: 978-0-387-71919-1
ISSN: 1387-666X
DOI: 10.1007/978-0-387-71921-4_9
This paper presents a new method for the probabilistic logic satisfiability problem, based on the variable neighborhood search metaheuristic. The solution space consists of 0-1 variables, while the associated probabilities are found by our fast approximate variable neighborhood descent procedure combined with the Nelder-Mead nonlinear optimization method. Computational experience shows that, with our approach, problem instances with up to 200 propositional letters can be solved successfully. They are, to the best of our knowledge, the largest solved instances of the PSAT problem that appeared in the literature.
Keywords: Probabilistic logic | Probabilistic satisfiability | Variable neighborhood search
Publisher: Springer Link

Show full item record


checked on May 21, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.